# SDR N6WA2013032803

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 20,493 hours, 14,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Missing
- Location: Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR, FORWARD HANDRAIL PIN MISSING.  OPEN
